# SDR VNAA0102011

- Difficulty date: February 18, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 14,624 hours, 13,118 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 4067B000002
- Part serial: 30372910
- Condition: Failed
- Location: Bleed System
- Part time: 12,421 hours, 11,205 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER CLIMB OUT, THE CREW RECEIVED A RIGHT HAND PACK OVERHEAT MESSAGE.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK THEN CONTACTED MAINTENANCE CONTROL WHO DIRECTED THEN TO RETURN TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND HIGH PRESSURE BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
